# SDR UALA2012110806419

- Difficulty date: November 7, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 43,348 hours, 16,935 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  R2 DOOR SILL HAS CORROSION AT FRAME 68.  INSTALLED ANGLE REPAIR PER SRM 53-41-14 FIG 201.  THIS REPAIR REQUIRES REINSPECT PER SRI 53-41-14-2-001-00.
